# SDR CA021211007

- Difficulty date: November 29, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 24,267 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 320562
- Condition: Burned
- Location: Psu Lights
- Part time: 26,271 hours, 39,181 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLETING FLEET CAMPAIGN H126 FOR PSU WIRING INSPECTION, MX FOUND EVIDENCE OF OVERHEATING AT TWO SPLICES ON THE YELLOW & BROWN WIRES ADJACENT TO 3320P29 AND 3320P45. RE WM 332012 AND 332401. BOTH SPLICES REPLACED. SPLICE DESIGNATORS NOT DETERMINED.
